# SDR AALA20100628TUL05

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1418 FRAME CRACKED AT LONGERON 2 RIGHT.  STOP DRILLED CRACKS AND INSTALLED DOUBLERS ON FORWARD AND AFT SIDES OF STATION 1418 PER AARD 53-10-00-15 AND SRM 53-03-00.
